MathSciNet Relay Station
MathSciNet bibliographic data
MR1294046 (95k:94030) 94B05
Hammons, A. Roger, Jr.; Kumar, P. Vijay; Calderbank, A. R.; Sloane, N. J. A.; Solé, Patrick The ${\bf Z}\sb 4$-linearity of Kerdock, Preparata, Goethals, and related codes. IEEE Trans. Inform. Theory 40 (1994), no. 2, 301–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement